# SDR SWAA013009

- Difficulty date: November 3, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 48,967 hours, 43,072 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1062030192
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) A-SYSTEM HYDRAULIC FAILURE AFTER TAKEOFF AND GEAR RETRACTION.  FOUND HOLE IN LT MLG RETRACT LINE.  REMOVED AND REPLACED LINE, OPS AND LEAK CHECK GOOD PER MM.
